# SDR CA031106012

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,998 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 41000885
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A X-RAY INSPECTION ON THE VERTICAL STABILIZER, A CRACK WAS NOTED ON THE RT VERTICAL FLANGE OF THE CHANNEL. THE CRACK IS APPROXIMATELY .6250 INCH IN LENGTH.  IT IS LOCATED IN THE AREA COVERED BY AD95-13-02. THE AIRCRAFT HAD BEEN MODIFIED IAW SB218 PT2.THE AIRCRAFT WILL BE REPAIRED PRIOR TO BEING RETURNED TO SERVICE.
